# SDR TRAX200800605

- Difficulty date: May 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 21,164 hours, 17,184 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEARS FAILED TO RETRACT AFTER TAKEOFF, "PARK BRAKE SOV" AND ANTI SKID INBD" MESSAGES SHOWN.  EMERGENCY DECLARED.  FOUND DI11 FAULT IN PSEU, L/G CNTRL HANDLE. REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW CRJ-200 M/M 32-31-01. PERFORMED FUNCTIONAL TEST OF L/G EXT/RET SYSTEM.  IAW CRJ-200 M/M 32-30-00, NO DEFECTS.  PBSOV AND ANTI-SKID INBD MSG`S RELATED TO L/G HANDLE FAULT.  A/C OK FOR SERVICE.--[SDR CLOSED](B)
